# SDR UIEA2020101262178

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,594 hours, 22,234 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS274182B
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "CENTER LT FUEL PUMP" AFTER ENGINE START.  BOTH CENTER PUMPS ON WITH ADEQUATE FUEL IN CENTER TANK.  COMPLIED WITH THE QRH.  TRANSFERRED TO MDDR 135604, PER MEL 28-22-02A, CAT "C", DUE 16 OCT 20 T/I 17:25Z JL.  PLACARDS INSTALLED, C/B COLLARED.  REMOVED AND REPLACED K329 RELAY, IAW WDM 28-22-12.  PERFORMED OPERATIONS CHECK OF LT CENTER FUEL PUMP, IAW AMM 28-22-00 W/NO DEFECTS NOTED.  THIS CLEARS DMI 135604.  MX ACTIONS REVERSED.
